Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Amandals2007

Member
  • Total Reviews

    0
  • Content Count

    17
  • Joined

  • Last visited

Community Reputation

3 Neutral

4 Followers

About Amandals2007

  • Rank
    New Member
  • Birthday 10/15/1988

Profile Information

  • Gender
    Female
  • Location
    Northeast, Ohio
  • Interests
    Volleyball, Clear skin, Disney World

Recent Profile Visitors

1,790 profile views
  1. Amandals2007

    Two Weeks Post Accutane.

    sorry i never replied! my face is awesome now! i still get pimples, but maybe one a month which is manageable. i never wear make up. its awesome!
  2. Amandals2007

    24F First Round Accutane Log

    so i see you have the Nexplanon Implant , hows that working for you? i did accutane 5 years ago and im clear now, and i want a birth control impant but heard they are terrible for acne.
  3. Amandals2007

    Ccoc For Acne

    I did accutane over a year ago and it changed my life. I've always been on birth control, about 10 years now (I'm 26). After accutane the only time I got pimples were a couple during my period. My doctor and I decided continuous cycle oral contraceptive would be a good idea for me to try to keep my hormones level and for other reasons it was a good idea for me not to have a period for about a year. I'm on amethyst, and I see its on that list of birth control to avoid. Most of the time my face is
  4. Amandals2007

    Two Weeks Post Accutane.

    Well, I have one semi huge pimple that was forming when I finished the medication. My doctor gave me a prescription for retin A to use topically a month after I'm done with accutane if things get bad again and told me give it 4 months before I decide to go see a doctor. Because of insurance purposes I can't see my derm anymore and so he wrapped up my treatment and wished me the best and said he will refer me to someone if I need a dermatologist again. Lips are still dry but I can tell they a
  5. Well I haven't updated in a while fourth and fifth month the doctor moved me to 100 mg a day. I was getting clear but then had a massive blow up of 5 big pimples two weeks before being done. The doctor was thinking of doing another month but with the hospital I work for being bought by another hospital I couldn't see this doctor anymore because of insurance change :/
  6. Been on this stuff 2.5 months and still breaking out...why?!?! Last week I had three days of clarity. I got like 5-7 small pimples nothing big but I just want it to go away. I'm on 70 mg still a day...I just thought I would see more improvement. I feel like my cause is hopeless
  7. Amandals2007

    Month Two, Week Three

    Not as many pimples coming in. Still getting breakouts but just not as many pimples and they generally aren't as big. The eczema has gone away thanks to the jojoba oil I ordered from this site!! It seems to help all over!! I add it to my face and body lotions and it really has helped! I hope it stays helping with winter coming!! I'm having back pain but not sure if it's from my back injury that flares up sometimes or the meds. My hips are sore too so maybe it's both? I dunno. I love that my
  8. Amandals2007

    1 Month And 2 Weeks

    I have the bleeding gums thing too. It's not often but when I eat an apple I get it, I have back pain but I hurt myself in hs and it acts up every once in a while so I'm not sure if it's the meds or my back. I've been on this just a week longer than you so we are on the same time table. I had a big breakout last month and I'm still getting small things but nothing big so I'm seeing an improvement I guess??
  9. Amandals2007

    Week One, Month 2-Eczema! :(

    I now have eczema! I have patches on my upper arms. I have never ever had this in my life. I never had any kind of dry skin ever!!! This stuff is so annoying!! I ordered jojoba oil from this site and it came today so I'm gonna see if it helps. Also my mom said try hydrocortisone cream so I started doing that too yesterday. My whole body seems to be getting super itchy, mostly around the back of my legs, my upper arms and now my scalp. Anyone else have these issues? On a good note my face
  10. Just had my appointment with the doctor. He did not increase my dosage. Is this normal to not increase the dosage after the first month? I am staying on 70 mg a day. I had a blowup about a week and a half ago. I had about four or five big large pimples on my face that were very painful. They have gone down now and my face is about back where it was when I originally started Accutane. The doctor said my face should get better from here I should not see any more pimples come on my face at this po
  11. Amandals2007

    Day Twenty-Five Accutane

    I am on 70mg and honestly its not that bad. As long as i use aveno lotion, and this organix scalp therapy tee tree shampoo to help with the dryness i am really ok. my face recently just got super dry and i added a bit of argan oil to my cerave lotion and it has made all the diffference. and the aquafor oinment makes my lips bearable! so it can be done!!! hang in there!!!
  12. My skin is getting more dry, as in I am getting way more itchier!! Just this morning the corners of my mouth are starting to hurt. They feel like they burn I got some shampoo and conditioner called organix scalp therapy tea tree. I cannot use regular shampoo because I have a keratin treatment in my hair and I have to use sulfate free things so it was very hard to find something in stores and not order online. I will let you know how it works. Anyone use jojoba oil? I see it mentioned on her
  13. Day 10 everyone! my skin is SUPER itchy?!!! i was reading thats normal but then some blogs say its a sign of an allergic reaction to the meds?! please tell me that isnt true because i do NOT want to go off of these meds!! I have a few new break outs. not sure if its from the accutane, or after my girly time i normally get some break outs since i normally have a clear face during my time of the month, go figure!! skin is getting dry. i think my eyes might be too. face looks redder.
  14. Day 6 today. i think the headaches i have been having are from the medication. they are located on my hairline on my forehead and its like a throbbing pain. is this normal? its been going on for a few hours today, and i had one Thursday too but i just thought it was a normal headache. this is really annoying though, it wont go away at all. also, i have been having a dried out nose. but i also have started taking my allergy medications again since fall is coming and my allergies have gone nut
  15. Amandals2007

    Accutane Day 5, Nothing Yet

    today is the start of day 5. just took my 40mg that i take in the morning, i will take my other 30mg with dinner. i have not noticed anything yet. i have been using chapstick like its my job to not only get used to putting it on all the time since i never use that stuff, and to also combat any drying that may start. i dont want side effects but im waiting for them to start. anyone know when they are supposed to start? i was at an amusement park the last couple days and wore strong sun screen. i
×